# SDR AALA201701279004

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 72,662 hours, 10,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WON'T DISARM, SLIDE LEVER MOVES BUT DOOR INDICATES STILL ARMED.  MAINTENANCE CLEANED GIRT BAR IAW TSM 52-71-00-810-801A AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
